Translator Disclaimer
October, 2002 Quasiconformal mappings of Y-pieces
Christopher J. Bishop
Rev. Mat. Iberoamericana 18(3): 627-652 (October, 2002).

Abstract

In this paper we construct quasiconformal mappings between Y-pieces so that the corresponding Beltrami coefficient has exponential decay away from the boundary. These maps are used in a companion paper to construct quasiFuchsian groups whose limit sets are non-rectifiable curves of dimension 1.

Citation

Download Citation

Christopher J. Bishop. "Quasiconformal mappings of Y-pieces." Rev. Mat. Iberoamericana 18 (3) 627 - 652, October, 2002.

Information

Published: October, 2002
First available in Project Euclid: 28 April 2003

zbMATH: 1064.30045
MathSciNet: MR1954866

Subjects:
Primary: 30F60

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.18 • No. 3 • October, 2002
Back to Top